IJPAM: Volume 20, No. 3 (2005)

A MIXED HILBERT-TYPE INEQUALITY
WITH A BEST CONSTANT FACTOR

Bicheng Yang
Department of Mathematics
Guangdong Institute of Education
Guangzhou, Guangdong, 510303, P.R. CHINA
e-mail: bcyang@pub.guangzhou.gd.cn


Abstract.This paper deals with a mixed Hilbert type inequality by introducing a parameter and the beta function. As applications, the equivalent inequalities and some particular results are considered. All the theorems provide some new estimates on this type of inequalities.

Received: February 28, 2005

AMS Subject Classification: 26D15

Key Words and Phrases: Hilbert's inequality, weight coefficient, beta function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 20
Issue: 3